# SDR ASOA2015052012865

- Difficulty date: April 26, 2015
- Submitted: May 20, 2015
- Operation: Air carrier
- Aircraft: N138EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15235
- Aircraft time: 15,826 hours, 10,320 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 349-485
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK AT RBL 9, FS 349-485 IS CORRODED IN MULTIPLE AREAS.   FOUND TO BE OUT OF LIMITS IAW REO 67-53-00-013, REV 5.  REMOVED AND REPLACED  IAW AMM 53-00-49-000-801-A11 AND AMM 53-00-49-400-801-A11.
